# SDR DALA2016112209067

- Difficulty date: November 21, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 41,753 hours, 28,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME HAS SEVERAL AREAS OF CORROSION.   PAN SPLICE FOUND TO BE OUT OF LIMITS, MORE THAN 50% REMOVED.  REPLACED LOWER PAN SPLICE IAW SRM 53-20-15 REPAIR 7.
